# SDR DALA2023100608228

- Difficulty date: September 30, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2999760) FUSELAGE UPPER FLOOR LEVEL STA 947 WITH CORROSION BEAM. UPPER T-CHORD FLLOOR BEAM ON STA 947 WAS REPLACED I.A.W. B737-800 SRM 51-10-02-0G PARA 9 AND 51-40-02-0G.
